I was told by my doctor to stop taking Luvox for my OCD as it kind of stopped working after being on it since I was 24. I am now 40 and after some stressful events in my life this year have gone kind of downhill and have had a relapse. Does anyone know if this drug works for OCD and depression. I am feeling sick coming off the luvox and this is making me sick. Please help someone.
Tashmav; it does say this.You may take this medicine with or without food.
Do not stop using Brintellix suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using this medicine. ok also don't take with any NSAIDS LIKE aspirin ibuprofen etc. The only thing i seen about sick is some nausea but rare.And yes on it working on depression then it says and other things not labeled for at this time. I AM really thinking give it more time with all the years you have been on Luvox and if you stopped that your having problems with withdrawal even more so with as long as you were on it. Your body and mind needs time to adjust to all of these changes and so far this has shown to be pretty effective. wish i could be of more help.
from my research on this medication: Brintellix affects multiple receptors, one of which they assume to be related to nausea and vomiting. This assumption of course comes from a common side effect of stomach discomfort.
my experience: only mild discomfort with up to 10mg. Attempting 20mg (by week 3) was too much, I felt too ill. I take my Brintellix at night. I tried shifting to taking it early morning recently, but went back to night b/c of the nausea. Didn't last long in the morning, but I didn't care for it.
Coming off of a medication that makes you feel ill, along with another med that could be contributing to the feelings of illness can be tough. I definitely would suggest talking to your doctor to see if there is a med you can take (with less side effects) to ease you off of the Luvox before starting the Brintellix.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 May 2013 • 1 answer
Posted 21 Nov 2013 • 2 answers
Posted 4 Jan 2015 • 1 answer
Posted 14 Sep 2015 • 1 answer
Posted 19 Sep 2016 • 1 answer